# SDR 2005UALA00786

- Difficulty date: August 6, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 25,316 hours, 3,180 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO AFT OVERWING EMERGENCY LIGHT ASSYS, RIGHT SIDE INOP.
